# SDR SCNA20201116266

- Difficulty date: October 21, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CR CRACKED AT 90 DEGREE BEND ON AFT SIDE OF PANEL.  PANEL 195CR CRACKED AT 90 DEGREE BEND ON AFT SIDE OF PANEL REPAIRED, IAW B737 SRM 53-40-70-2R-1 TABLE 202 AND IAW B737 SRM 51-70-05-2R-6.
